MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/pan.13154

Медицинская библиотека · Paediatric anaesthesia · 2017

Acute masseter dystonia in a pediatric patient receiving aripiprazole and methylphenidate following induction of general anesthesia.

LeRiger Michelle, Williams Jasper, Duncan-Wiebe Greta, Shukry Mohanad

Клинический случайСтатьяПеревод в очереди

Аннотация

An 11-year-old male receiving aripiprazole, methylphenidate, and clonidine developed acute masseter dystonia inhibiting tracheal intubation after induction of general anesthesia with propofol and rocuronium. Following emergence, he had trismus and jaw discomfort. Psychiatry consultation suspected an acute dystonic reaction, so diphenhydramine was administered intravenously which resolved symptoms. We suspect chronic aripiprazole and methylphenidate usage combined with propofol administration in the short-term absence of methylphenidate made this patient susceptible to dystonic reactions.

Для цитирования: LeRiger Michelle, Williams Jasper, Duncan-Wiebe Greta, Shukry Mohanad. Acute masseter dystonia in a pediatric patient receiving aripiprazole and methylphenidate following induction of general anesthesia.. Paediatric anaesthesia. 2017. DOI: 10.1111/pan.13154.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.